Couldn't find what you looking for?

TRY OUR SEARCH!

My son is gifted and as well as that was just diagnosed with Generalized Anxiety Disorder. We are working on an overall approach to the situation but we all think that medication would be in order. My son's therapist has prescribed him lyrica, but we are still worried about its potential side effects. CAn anyone tell me about the side effects of lyrica? Thanks!

Loading...

Dizziness and drowsiness are the top side effects of lyrica. Changes in vision, lethargy and fatigue, and tremor are also possible. Some people on lyrica experience temporary memory loss and mood swings. Of course, lyrica should not be taken by patients who are allergic to any of the ingredients of lyrica.
Reply

Loading...

Hello:

your son very well may have vitamin D3 deficiency.
Have this blood test done for him. If deficient, the treatment
is simple and very effective. Then you will not be needing lyrica,
or anything like that.

Best wishes,
Ali
Reply

Loading...